Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Frequent urination post child birth, reduced urine output, pinkish orange discharge. Treatment?

when i had my first kid everything was fine..after my second kid i find that i need to pee alot but only a lil comes out ..5-10secs after i finish peein. a lil bit mre comes out and when i wipe i see a pink/orange colour on the tissue ........what can it be ?? and everytime iafter i pee i get this feeling down there that i needa pee more and sometimes that feeling hurts coz when i push nothing to lil comes please
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for your query.

We first need to rule out UTI. So get urine R&M and urine culture done. If these show evidence of infection then we can treat it with appropriate antibiotics.

If there is no evidence of infection then you should visit your gynaecologist for evaluation.

Hope this helps
Good luck.
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor